# SDR AALA202412101897

- Difficulty date: December 4, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 16,457 hours, 2,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 24H SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202412051897): REMOVED AND REPLACED 24H SEAT MOUNTED EMERGENCY LIGHT. PER AMM 33-59-05. OPS CHECK GOOD**(CLOSED).
